Are estimates of calorie-income fxelasticities too high?: A recalibration of the plausible range
Howarth Bouis and
Lawrence Haddad
Journal of Development Economics, 1992, vol. 39, issue 2, 333-364
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (158)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3878(92)90043-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:39:y:1992:i:2:p:333-364
Access Statistics for this article
Journal of Development Economics is currently edited by M. R. Rosenzweig
More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().